MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM

ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM
Catalog Number 08057958190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable lactate dehydrogenase acc.Ifcc ver.2 results for 1 patient sample on a cobas c 503 analytical unit.The initial result was 348 u/l.The repeat result was 171 u/l.The sample was repeated again 5 times and the results were 172 u/l, 173 u/l, 212 u/l, 177 u/l, and 175 u/l.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was within specification.The alarm trace showed numerous abnormal aspiration, clot detected, and foam detected alarms.The investigation is ongoing.
 
Additional Manufacturer Narrative
Based on the calibration and qc data, a general reagent issue could be excluded.The root cause of the event was found to be consistent with pre-analytical sample handling issues.No product problem was identified.

Brand Name
LACTATE DEHYDROGENASE ACC. IFCC VER.2
Common Device Name
LACTATE DEHYDROGENASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25115849
Report Number1823260-2026-01791
Device Sequence Number9322003
Product Code CFJ
UDI-Device Identifier07613336121368
UDI-Public07613336121368
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number08057958190
Device Lot Number989120
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale